# SDR IPXA2020020551851

- Difficulty date: February 5, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 33,420 hours, 22,783 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 141N2800164
- Condition: Dented
- Location: Bs 199
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SPVFWD PRESSURE BULKHEAD WEB PART #141N2800-164 DENTED BLKHD STA199 RBL30 WL200REMOVED DAMAGE, INSTALLED FILLER AND REPAIR DOUBLER
